Refbacks

  • There are currently no refbacks.




Copyright (c) 2019 Pakistan Journal of Statistics and Operation Research

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Title

Transmuted Modified Inverse Weibull distribution: Properties and application

Keywords


Description

This paper examines the potential usefulness of the transmuted modified inverse Weibull distribution. This four-parameter distribution holds eleven life time distributions as special cases. Theoretical properties of the transmuted modified inverse Weibull distribution are studied; which includes the quantile, median, entropy, mean deviations, mean, geometric mean and harmonic mean. The estimation of parameters is obtained by using the method of maximum
likelihood. An application to real dataset is provided to show the better fit of the transmuted modified inverse Weibull distribution.


Date

2019-09-13

Identifier


Source

Pakistan Journal of Statistics and Operation Research; Vol. 15 No. 3, 2019



Print ISSN: 1816-2711 | Electronic ISSN: 2220-5810